# SDR N3VR96007

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 430
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3563, FUSELAGE SKIN CRACK STATION 430 RIGHT BETWEEN STRINGER 16 AND 17 RT.  REMOVED DAMAGED SKIN IAW SRM 53-30-3, FABRICATED INTERNAL DOUBLER FROM 7575-T6 .090 8 INCHES BY 12 INCHES IAW SRM 53-30-3, TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.  (M)
